MathSciNet Relay Station
MathSciNet bibliographic data
MR2728660 34C25 (34D20 92D25 93B52)
Wang, Qi; Jizhou; Wang, Zhijie; Ding, Minmin; Zhang, Hongyan Existence and attractivity of a periodic solution for a ratio-dependent Leslie system with feedback controls. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 24–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement